# SDR DALA2024030402953

- Difficulty date: February 29, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N872DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31983
- Aircraft time: 22,269 hours, 8,709 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Handler Error
- Stage of operation: TX
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(LOG 5387592) DEPLANING AT THE GATE THE GROUND CREW DIDNT PUT THE TAIL STAND IN AND THE AIRLANE TIPPED ON TO ITS TAILS. INSPECTION PERFORMED IAW B737 AMM 05-51. NO DAMAGE NOTED. A/C OK FOR SVC.
